# SDR ABXA2022071177

- Difficulty date: July 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767
- Aircraft serial: 23147
- Aircraft time: 71,072 hours, 48,716 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION ON TAKEOFF FLIGHT DECK TEMP BEGIN TO RISE UP TO 47'C WE TRIED TO GAIN CONTROL OF TEMP BY GOING TO STANDBY N, DID NOT WORK. ALSO TRIED OPERATING TRIM AIR VALVE IN MANUAL DID NOT WORK. ALSO TRIED TURNING THE TRIM AIR SWITCH OFF, DID NOT WORK. WE ALSO GOT A LEFT PACK TEMP EICAS MSG EVEN THOUGHT LEFT PACK WAS OFF AND DEFERRED. FLIGHT CREW ELECTED TO DIVERT INTO CVG. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE CONDUCTED OPERATIONAL TEST OF R/H PACK PER AMM 21-51-00. DURING R/H PACK OPERATION, L/H PACK OPERATING UNCOMMANDED. FOUND TRIM AIR SUPPLY CHECK VALVE INSTALLED IN REVERSE FLOW. REINSTALLED NAMED VALVE PER AMM 21-61-05. RESTARTED OPERATIONAL TEST OF R/H PACK PER AMM 21-51-00 OPS TEST NORMAL. SYSTEM TEST OF FLIGHT DECK/ CABIN TEMP CONTROL OK PER AMM 21-61-00. AIRCRAFT RETURNED TO SERVICE FOLLOWING A SUCCESSFUL MAINTENANCE EVALUATION FLIGHT.
